# SDR UPS01834999

- Difficulty date: January 24, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 64,392 hours, 25,744 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 5772785103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3, STA 134 AND 140 HAS CRACKED SHEAR TIES BETWEEN LONG 5L AND 6L.  REMOVED, FABRICATED, AND REPLACED SHEAR TIES IAW DWG 5772785, AND SRM 51-1-20D, 51-1-21.
